# SDR HNAA0400160

- Difficulty date: July 22, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Engine: Pwa PW123
- Engine time: 12,321 hours, 13,591 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 311560101
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 12,321 hours, 13,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM HHH, AT 1000 FT, HEARD LOUD BANG FROM NR 2 ENGINE.  ENGINE AUTO FEATHERED AND TQ WENT 0 PERCENT.  COMPLETED SHUT-DOWN PER CHECKLIST AND DIVERTED TO MCAS BEAUFORT.  LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION REVEALED HPT BLADE FAILURE.  THERE WAS NO ENGINE CASE PENETRATION.
